# SDR HEED95446

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tab Loc-Nut
- Part number: 222040243001
- Condition: Leaking
- Location: Transmission
- Part time: 983 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 TRANSMISSION INPUT QUILL LEAKING REPLACED UNIT
